sexologist-icon
Periods problem
I have sexual intercourse with my partner on 7 december and her periods came on 21 december .but periods were not at time And she had again sexual intercourse with me on 28 december.but now periods are starts on 30 December. So there is any chance of pregnancy?
53 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hormonal pillycauses withdrawal bleeding after 2-3 days. Wait for your cycle. Get in touch with your gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult Gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There are few possibilities need evaluation
Next Steps
chat online for guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
share me some more details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.